# SDR DL757990291

- Difficulty date: February 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N627DL
- Make and model: Boeing 757232
- Aircraft serial: 22917
- System (JASC): 5220 · Emergency Exits
- Part: Guide
- Condition: Worn
- Location: 2l Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L UNABLE TO USE FROM OUTSIDE IN BHM.  LINKAGE DAMAGED, REPLACED GUIDE.
